# SDR USAA2012050400005

- Difficulty date: May 3, 2012
- Submitted: May 4, 2012
- Operation: Air carrier
- Aircraft: N442US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24841
- Aircraft time: 58,035 hours, 39,844 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BPS73
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE LAST FOUR SEAT ROWS OF EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE REPLACED TWO POWER SUPPLY UNITS PER AMM TASK 33-51-51-962-016.  OPS CHECK OK.
